# SDR SWAA2023110105088

- Difficulty date: September 27, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CREASE BEAM LOCATED BS 639 LBL 64 WL 208.1 CENTER SECTION 2023-614905<[01] EQUIPMENT P/N 45MG; S/N 221859911; DUE DATE 07-NOV-23 AND EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE: 15-FEB-24 WERE USED.;[02] REPLACED CREASE BEAM LOCATED BETWEEN BS 616 MORE 12? TO BS 663.75 MORE 10? LBL 64 WL 208.1 CENTER SECTION I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG #144A5901; SHEET 36; REV.-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED CREASE BEAM LOCATED BETWEEN BS 616 MORE 12? TO BS 663.75 MORE 10? LBL 64 WL 208.1 CENTER SECTION I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG #144A5901; SHEET 36; REV.-. SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
